# SDR DXTA200601528

- Difficulty date: July 30, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N935QS
- Make and model: Cessna 750
- Aircraft serial: 7500135
- Aircraft time: 4,785 hours, 3,194 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 215672
- Part serial: 0628
- Condition: Stuck
- Location: Right
- Part time: 324 hours, 203 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT AT SFO RIGHT BRAKE APPEARED TO BE DRAGGING.  ON RETURN TAXI TO FBO GROUND CONTROL REPORTED SMOKE FROM THE BRAKE AREA.  AIRCRAFT WAS STOPPED AND ON INSPECTION NRB 4 FUSE PLUG HAD ACTIVATED.  REMOVED/REPLACED THE NR 3 AND 4 WHEEL TIRE ASSY AS PER THE CE750 AMM 32-41-02.  REMOVED/REPLACED THE NR 4 BRAKE ASSY AS PER THE CE750 AMM 32-42-01.
